# SDR UPS98826599

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C/CK CORROSION ON UPPER PRESSURE PANEL U CHANNEL AT FUSELAGE 980 LT WW 2ND FROM MOST O/B CHANNEL.  REPAIRED REO 04626  REF UPS CARD 542514.
